Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Bruise on thigh above knee, no injury, painful to touch. Taking Imuran, Remicade, Methotrexate

Hello, I have recently noticed a blue bruise on the back of my thigh just above my knee and I have had no injury at all. It is painful to the touch like a normal bruise but no explanation to why it has appeared. I am taking Imuran and Remicade and about 2 months ago had a injection of Methotrexate . I do not have cancer, the drugs are for Ulcerative Colitis .
Asked On : Sat, 3 Nov 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
The drugs being taken by you have potential to cause bone marrow suppression. These drugs may also cause various drug rashes. There is a strong possibility that the lesion over your thigh is due to one of these drugs. Immediately inform your treating doctor and go for a complete blood count.
Dr. Ajit Singh Kulhari
MD - Skin & VD
Answered: Sat, 3 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor